Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I continued taking the pills but a light bleed started again and has not stopped. What can I do ?

Hi I have had some nonstop light mentual bleeding for 2 1/2 weeks now. My doctor told me to start taking my low dose pill non stop until my period starts. I had a light period of about 3 days and then it stopped for 3. When I started the pill again, I did miss tkaing 2 in the first week because I went on holidays and forgot to bring them. When I came back the 2 days later, I continued takin the pills but a light bleed started again and has not stopped. Does anyone have any suggestions how to stop the bleeding? The doctor suggested this method because I had very heavy periods and he said this can help correct.
Thu, 29 Sep 2011
Report Abuse
Question is related to
Drug/Medication ,  
Medical Topics
General & Family Physician 's  Response
hi,thanks for query.Your doctor is right.Do not miss tablets.Wait for period to stop and then he might advise some investigation for this.bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i ve been bleeding very light now 4 over a month. in march i didnt have a period then in april i was on 1 week off for 1 week then on for 4 day then off for 1 week then on 7th may i came on but havent stopped. ive got signs of being on a period, i do exercise 2 times aday 30 mins each 1. i do stop bleeding at night, after bath and sometims after sex then start up very light in the morning. i do have sex with my partner n i doest hurt only when im dry. have u got any ideas what this mite be. i 4 got 2 say that ive stop taking the pill last november as me n my partner r trying 2 have another child

doctor1 MD

I ve been on the pill since Jan. And I was advised I can skip my period/inactive pills for 3 months. It s been 2 and a half months and now I m bleeding mid pill packet. Not spotting. Full on period. I m still taking the active pills. It s been roughly a week now and no sign of stopping. So do I continue taking active pills. Or stop for the 7 days and then resume.

doctor1 MD

Ive been on microgynon 30 for about 3 years. this month i took 2 packs one after the other without my 7 day break which i have done before with no problem and i have now been bleeding very lightly for the last 3 days with still 7 pills left to take untill the end of the pack. if i keep taking them untill the end of the pack will the bleeding stop or will it just carry on untill the end of my bleed on the 7 day break?

Recent questions on  Intrauterine device

doctor1 MD

hi I have had the mirena for 1 1/2 years and I have been bleeding on and off for a month with bad pain and pass clots from time to time. I went to the doctor last week and they could not find my iud. so they ordered a pelvic ultra sound im waiting for my results but what do you think it could be causing this pain and clotting? my pregnancy test was negative and also for infections.

doctor1 MD

I've had my IUD since March (it was put in during the week of my period while on BCPs) of this year. Everything had been fine since the insertion. I haven't had more than the occasional spotting. Today/Last night I noticed that my central abdomen, between my belly button and the top of my pubic hair is tender when pressed like I was having an exam. I did have sex back at the end of October (two months ago) but he did not finish inside me. My strings are still in place and it only bothers me when I press on it.

doctor1 MD

I currently have a mirena IUD and have had it for a year and a half. I had unprotected sex 2 days after my period ended. Before that it had been over a year since I have had sex. I got extremely nauseous about 5 days later. Had diarrhea and started to feel a tingle sensation in my boobs. Let me say that the period I had before I had sex was extremely heavy and the first I had in a long time. Now about a week before my period is due (if I even get one because of my IUD) im not sick anymore. Have as much energy as I should with a 4 and 2 year old. Im getting thick white discharge and the normal odor that a female gets. Now my boobs feel bigger but dont really hurt. I have taken 2 pg tests and both negative but could be to early. Possible im pregnant?

doctor1 MD

Hi I m Maggie a mom of two children one is two next month and my younger sis four months, I have the mirena iud I got it on February 13, my partner and I are sexually active for 8 weeks and I bleed after every time and now I have sharp abdominal pain around my belly button, I also have a history of ovarian cysts. So I m not sure if that s what wrong or if something else. I checked for strings and I don t feel them, but I never could after it was placed. Really wondering what cause I m worried I may be pregnant again cause I was on birth control after I had my daughter and she was fully breastfed like my son is now and I still got pregnant.

doctor1 MD

Hello Doctor, What would be the safe contraceptive pill post unprotected intercourse? Please advise. Thanks

doctor1 MD

Hi Doctor,my period date is 2nd of everymonth, I got my period normally on may 2nd and it is ended on 6th may as usual, But on 7th may i had condom broke sex so i had took ipill on 8th may to avoid unwanted pregnancy .After taking that tablet i...

doctor1 MD

Whe does the bleeding start. What is the best way of contraception